Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have dermatitis on fingers and hands due to a allergic reaction. Tried steroid creams. No change. Suggest the cure?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5783 Questions
I have been dealing with a bad case of dermatitis on the majority of my fingers and hands, as a result of an allergic reaction (reacted to using the therapy putty and hand sanitizer) for over two months when working with an O.T. (hand specialist), after my fractured right radius was healed.

I have tried using two types of steriod creams, prescribed by two physicians, but both of the creams made my dermitis even worse. Nothing I have tried has improved the condition of my fingers and hands. I have never had any kind of this condition before starting the Occupational (hand) therapy. Do you have any suggestion regarding a cure?
Regarding the condition of my fingers, the skin continues to peel away and produce tiny little cuts, which are painful and interfer with my performing daily chores, working on the computer, etc., aside from looking very bad.
Posted Wed, 13 Nov 2013 in Skin Rash
Answered by Dr. Rahul Kumar 3 hours later
Brief Answer:
details required

Detailed Answer:
Thanks for the query.
There are two possibilities for your condition.
1. Contacat dermatitis.
2. Psoriasis.
I would like to know name of the steroid creams you have used.
Also it would be better if you can send a photograph of your hand.
This will help me in giving a closer diagnosis and a better line of management.
Please upload a photograph.
Waiting for your response.
Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor